# SDR MASA2018010412886

- Difficulty date: January 4, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 17,631 hours, 16,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 CEILING LEVEL EMER FLOOD LIGHT INOP.
